MAUDE Adverse Event Report: ANGIODYNAMICS, INC MICRO-INTRODUCER KITS

ANGIODYNAMICS, INC MICRO-INTRODUCER KITS
Catalog Number H787065970045
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 01/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported defective device has yet to be returned to the manufacturer for a device evaluation.An investigation into the root cause for product problem is currently in progress.The results of the device evaluation will be sent via a follow up medwatch.(b)(4).
 
Event or Problem Description
Fda medwatch reference mw5093078 was received on march 26 2020.The food and drug administration reported that a risk manager, from (b)(6) hospital, submitted a sus voluntary event report for our 5f standard micro-introducer kit.The report states that a piece of the micro-introducer broke during an interventional radiology procedure.It was reported by the end user that the patient experienced a serious injury.It was reported the defective disposable device is available for return to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
As the reported defective device was not returned, angiodynamics is unable to perform a device evaluation.The customer's reported complaint description is not confirmed.The sample was not returned, without a sample for evaluation a definitive root cause cannot be determined.Angiodynamics' supplier of this device was notified of the event via (b)(4).Per the supplier response: "root cause could not be determined.Review of the manufacturing records did not reveal any discrepancies that would have contributed to this event.Device was not returned for analysis.This complaint is non-verifiable." a review of the device history records was performed for the reported packaging and component lots for any deviations related to the reported defect of the complaint.The review confirms that the lots met all material, assembly, and performance specifications.A review of the angiodynamics complaint system noted no trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.Complaint #: (b)(4).

Brand Name
MICRO-INTRODUCER KITS
Common Device Name
MICRO-INTRODUCER KITS
Manufacturer (Section D)
ANGIODYNAMICS, INC
603 queensbury avenue
queensbury, ny
MDR Report Key9939861
Report Number1319211-2020-00029
Device Sequence Number16882291
Product Code DQT
UDI-Device IdentifierH787065970045
UDI-PublicH787065970045
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051655
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Catalogue NumberH787065970045
Device Lot Number5558124
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2020
Supplement Date Received by Manufacturer03/26/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date06/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;